MAUDE Adverse Event Report: Fisher & Paykel Healthcare Ltd F&P Neopuff; INFANT RESUSCITATOR

Fisher & Paykel Healthcare Ltd F&P Neopuff; INFANT RESUSCITATOR
Model Number RD900AEU
Medical Device Problem Codes Pressure Problem (3012); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in south africa reported that the maximum pressure relief knob and the peak inspiratory pressure knob of an rd900aeu neopuff infant resuscitator are not rotating smoothly.It was further reported that 12 other units were affected.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Section d4: additional udi details for the rd900aeu neopuff infant resuscitator: (b)(4).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.

Brand Name
F&P Neopuff
Common Device Name
INFANT RESUSCITATOR
Manufacturer (Section D)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
+1(949)434-1005
MDR Report Key24880484
Report Number9611451-2026-01313
Device Sequence Number10460100
Product Code FMT
UDI-Device Identifier09420012410931
UDI-Public(01)09420012410931(10)2104163718(11)260128
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K971695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRD900AEU
Device Catalogue NumberRD900AEU
Device Lot Number2104163718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown